# SDR USAA2012073000035

- Difficulty date: July 16, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - FUSELAGE SKIN TO FRAME SHEAR TIE CORRORED AT BS 727G, BL 0 (LOWER LOBE).  REPAIRED SHEAR TIE IAW B737 SRM 53-00-07, REPAIR 10.
